# SDR UPS96220503

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN CABIN SEAT TRACK STA 552, RBL 62 TRACK WAS FOUND BEYOND LIMITS DUE TO CORROSION REMOVAL. REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED NEW SECTION IAW SRM 53-10-5 FIG 1 AND 51-30-2.
